Far Eastern Mathematical Journal

To content of the issue


On the maximum degrees of the coefficients of the Somos sequences


Romanov M.A.

2020, issue 2, Ñ. 247–254
DOI: https://doi.org/10.47910/FEMJ202025


Abstract
Elements of the Somos-4, 5, 6, 7 sequences are polynomials in the coefficients. In the paper, we calculate the degrees of these polynomials.

Keywords:
Somos sequences, tropical sequences

Download the article (PDF-file)

References

[1] S. Fomin and A. Zelevinsky, “The Laurent Phenomenon”, Adv. Appl. Math., 28, (2002), 119–144.
[2] R. Robinson, “Periodicity of Somos sequences”, Proceedings of the AMS, 116:3, (1992), 613–619.

To content of the issue